MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH BODY - STEM SEPARATOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER ORTHOPAEDICS-MAHWAH BODY - STEM SEPARATOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 6278-9-070
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Surgeons were removing a removable hip prosthesis (restoration modular), which was stuck and a part of the body/stem separator instrument was broken when they attempted to separate the proximal from the distal part of the prosthesis.The instrument part broke at the same location.

Brand Name
BODY - STEM SEPARATOR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23836341
Report Number0002249697-2025-01496
Device Sequence Number20091644
Product Code LXH
UDI-Device Identifier07613327221626
UDI-Public07613327221626
Combination Product (Y/N)N
Initial Reporter CountryNO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2015
Device Catalogue Number6278-9-070
Device Lot NumberTACL605H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown